# SDR ASAA2013111396524

- Difficulty date: November 13, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,976 hours, 5,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A37221
- Condition: Bent
- Location: Bs 232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, POWER  RECEPTACLE DOOR 114AR CUTOUT INNER DOUBLER BENT AT AFT EDGE.  ACFT GROUNDED.  REMOVED DAMAGE, PERFORMED DVI AND HFEC INSP, VERIFIED SURFACE ROUGHNESS OF 63RA,  VERIFIED THICKNESS OF .058 REFINISHED AREA IAW REO G16904, REV A AND EA 800-53EA-11655.
